# SDR USAA2011080400004

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 36,713 hours, 20,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2933
- Condition: Inoperative
- Location: Cabin
- Part time: 35,250 hours, 15,619 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CEILING EMERGENCY LIGHTS, 2 AISLE EMERGENCY LIGHTS AND 2 AFT DOOR EMERGENCY LIGHTS INOPERATIVE.  FOUND AFT EMERGENCY POWER SUPPLY UNIT (EPSU) TEST "UNIT FAULT".  REMOVED AND REPLACED AFT EPSU AND BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38-400-001.  OPS CHECK GOOD.
